# SDR DALA2018052103455

- Difficulty date: May 20, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 68,868 hours, 49,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FITTING STA Y=1437 BTW LONG 2R-3R AT AFT ACCESSORIES COMPARTMENT. FITTING STA Y=1437 BTW LONG 2R-3R AT AFT ACCESSORIES COMPARTMENT WAS REPLACED PER DWG 4918093 REV C AND SRM 51-30-1, 51-30-5.
